Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Inflammation in Vulvar Vestibule causing lack of appetite, burning sensation while urinating inspite of drinking water.

Inflamation in Vulvar Vestibule area for 4 months and taking Hydrocortisone 1% and Clobetasol Propionate. Mostly clear but infames when I urinate - burning and red also if I exercise and sweat. Slight loss of appetite, bad breath, very slight nausea. Today I am drinking lots of water and taking Cranberry soft gels (2 after each meal) along with 1 Acidophilus.
Thu, 16 Apr 2020
Report Abuse
OB & GYN Specialist 's  Response
Hello,

Take antibiotic and anti-histaminic, alkaloid syrup, drink lot of water and keep applying ointment.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Richa Agarwal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Corticosteroids


Inflammation in Vulvar Vestibule causing lack of appetite, burning sensation while urinating inspite of drinking water.

Hello, Take antibiotic and anti-histaminic, alkaloid syrup, drink lot of water and keep applying ointment. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Richa Agarwal, OBGYN